MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis; Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis; Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio
Catalog Number ATAA43720160A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury

Brand Name
GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis
Common Device Name
Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50797009
Report Number3007284313-2026-05088
Device Sequence Number18769379
Product Code QZK
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)290307
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexFemale
Patient Weight244 LB
Patient RaceWhite